# SDR GTIA2019022250378

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 22,270 hours, 10,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 9-10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON SKIN @ FR 9-10 STR 34 DAMAGE 114MML X 90MMW X 0.45MM D X 1.4MM OT RAF 01 240187801 LTH NR 5000851400-0010 OPENED-REVEIWED LTPR NRI 5000851400-0010 AND HAS BEEN ACCOMPLISHED,AS PER AIRBUS INSTRUCTIONS FOUND DENT IN LIMITS IAW RDAS # 80582735/003/2019,FOUND TO BE CAT "B" NEEDS SUBSEQUENT INSP AFTER REPAIR EMBODIMENT MUST NOT BE LATER THAN 54600 FC/FH RELEVANT.
